Advertisement

Siberian Mathematical Journal

, Volume 26, Issue 3, pp 346–357 | Cite as

Lattices of quasivarieties of unars

  • V. K. Kartashov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. K. Kartashov, “Quasivarieties of unars,” Mat. Zametki,27, No. 1, 7–20 (1980).Google Scholar
  2. 2.
    V. K. Kartashov, “Quasivarieties of unars with finitely many cycles,” Algebra Logika,19, No. 2, 178–193 (1980).Google Scholar
  3. 3.
    V. A. Gorbunov, “Coverings in lattices of quasivarieties and independent axiomatizability,” Algebra Logika,16, No. 5, 507–548 (1977).Google Scholar
  4. 4.
    P. Crawley and R. P. Dilworth, Algebraic Theory of Lattices, Prentice-Hall (1973).Google Scholar
  5. 5.
    A. N. Budkin and V. A. Gorbunov, “To the theory of quasivarieties of algebraic systems,” Algebra Logika,14, No. 2, 123–142 (1975).Google Scholar
  6. 6.
    B. Jónsson, “Sublattices of free lattice,” Can. J. Math.,13, 256–264 (1961).Google Scholar
  7. 7.
    V. A. Gorbunov, “On lattices of quasivarieties,” Algebra Logika,15, No. 4, 438–457 (1976).Google Scholar
  8. 8.
    G. Grätzer, Lattice Theory (First Concepts and Distributive Lattices), W. H. Freeman, San Francisco (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • V. K. Kartashov

There are no affiliations available

Personalised recommendations